# SDR SWI2024060300484

- Difficulty date: May 16, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N290SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000758
- Aircraft time: 12,254 hours, 10,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH INBD SEAT TRACKS AFT END AT FR 84 HAS CORROSION.   (C-CHECK RO 6/2/2024)   PERFORMED PERMANENT SEAT TRACK SPLICE REPAIR ON RH INBD FLOOR BEAM SEAT TRACK FR 83-84 REF. ETD2022-170-022163 REV. A. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
